EconPapers    
Economics at your fingertips  
 

The optimum population and growth: Comment

R. Robert Russell

Journal of Economic Theory, 1972, vol. 5, issue 2, 278-279

Date: 1972
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-0531(72)90107-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:5:y:1972:i:2:p:278-279

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jetheo:v:5:y:1972:i:2:p:278-279